MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 254500046
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the attune femoral impactor broke into pieces when using to impact the definitive attune cementless femur implant used in the case.The posterior saw capture was broken when handed to the surgeon.The plastic hook that secures the capture to the block for use had lost its hook part on the tab that holds it in a locked position such that the capture good pull or be shaken off the block without it holding as it should.There was no patient or user harm.There was no significant delay.

Brand Name
ATTUNE
Common Device Name
ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25285374
Report Number1818910-2026-09223
Device Sequence Number15896832
Product Code LXH
UDI-Device Identifier10603295130536
UDI-Public(01)10603295130536(10)PG235175
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500046
Device Lot NumberPG235175
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2026
Supplement Date Received by Manufacturer06/22/2026
07/06/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/23/2026
07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown